# SDR AU970457

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 4015514
- Condition: Corroded
- Location: Horizontal Stab
- Component: 4015515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH HORIZONTAL STABILISER LEADING EDGE SKINS PNO 40155-14 AND PNO 40155-15 CONTAINED SEVERE INTERGRANNULAR CORROSION -FOUND FOLLOWING REMOVAL OF DE-ICE BOOTS
